How often do you see paradoxical reactions to Valium and xanax (alprazolam)? Is it often or infrequent

Not very common. A paradoxical reaction to a med is one that causes the opposite of usual expected effect. In a benzodiazepine it would be anxiety, insomnia, over-stimulation or agitation. If this occurs, one would suspect an unidentified underlying problem as associative cause (such as bipolar disorder, thyroid disease, drug abuse). In any case, discontinuation would be indicated & a search for other causes made.
Valium. These medications can cause sedation, cognitive deficits, worsen depression and they can be addictive so many people do not have a positive reaction to there use. Mental health professionals are often able to teach constructive ways of coping you may have not learned. Try also using the anti anxiety app for daily support featured on the sounmindz.Org website. Best wishes.

Related Questions

And if. 05 mg is equivalant to 10 mg of Valium why would my dr keep prescribing a patient 3 mg of Xanax (alprazolam) & want me to see phcyatrist for 30 mg valium?

Xanax (alprazolam) Those are high doses of benzos. Your doctor realizes that these are habit forming at these doses as well as that pills are useful but not the final answer and are merely a crutch. Read more...